# SDR UALA2012020800758

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,327 hours, 6,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 25 KJH ELECTRO LUMINESCENT EMERGENCY STRIP LIGHT OPERATION IS  INTERMITTENT = NOTE THIS IS AN IDT ITEM.  FOUND BAD CABLE, REPLACED AND TESTED.
